View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Robinson, K. H.,; Robinson, Dwight, E.
Author Affiliation, Ana.
Mathematics and Computer Science; Faculty of Pure and Applied Sciences
Article Title
A class of Bol loops whose nuclei are not normal
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
=Archiv der Mathematik
Translated Title
n/a
Reprint Status
n/a
Date of Publication
1993
Volume ID
61
Issue ID
n/a
Page(s)
596-600
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
n/a
Keywords
n/a